# SDR SWAA104286

- Difficulty date: July 22, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 49,484 hours, 40,891 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND PRESSURE DECK CEILING WEB CRACKED AT BS 665, LBL 32.  REMOVED AND REPLACED WEB PORTION PER SRM.
